Please use this identifier to cite or link to this item:
Title: The dual parameterization approach to optimal least square FIR filter design subject to maximum error constraints
Authors: Dam, HH
Teo, KL
Nordebo, S
Cantoni, A
Issue Date: 2000
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on signal processing, 2000, v. 48, no. 8, p. 2314-2320 How to cite?
Journal: IEEE transactions on signal processing 
Abstract: This paper is concerned with the design of linear-phase finite impulse response (FIR) digital filters for which the weighted least square error is minimized, subject to maximum error constraints. The design problem is formulated as a semi-infinite quadratic optimization problem. Using a newly developed dual parameterization method in conjunction with the Caratheodory's dimensional theorem, an equivalent dual finite dimensional optimization problem is obtained. The connection between the primal and the dual problems is established. A computational procedure is devised for solving the dual finite dimensional optimization problem. The optimal solution to the primal problem can then be readily obtained from the dual optimal solution. For illustration, examples are solved using the proposed computational procedure
ISSN: 1053-587X
EISSN: 1941-0476
DOI: 10.1109/78.852012
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Jun 17, 2018

Page view(s)

Last Week
Last month
Citations as of Jun 17, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.